# SDR DEBAGA11591

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N900BF
- Make and model: Gulstm G1159
- Aircraft serial: 206
- Aircraft time: 9,287 hours, 5,172 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A700AH
- Part serial: L13232
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: C
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

WITH AIRCRAFT ON GROUND WITH APU RUNNING, THE ESSENTIAL AND MAIN BUSS VOLTAGES DROPPED TO 19VDC. TROUBLESHOT SYSTEM AND FOUND THAT THE REVERSE CURRENT RELAY A700AH SN L13232 DID NOT PROPERLY SERVE AS A REVERSE CURRENT RELAY AND IT FED POWER TO THE DC GENERATOR RELAY. THIS RELAY HAD 1 HOUR AND 3 CYCLES SINCE INSTALLATION AS AN OVERHAULED PART.
